# SDR EIA2000160

- Difficulty date: April 21, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pad
- Part number: 65B145412
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - RIGHT MAIN JACK PAD ASSEMBLY FOUND DEFORMED AND DAMAGED.  JACK PAD ASSEMBLY REPLACED PER HAECO RS R-57-11-34345.  (M)
